Tebow’s Saddest Ex-Fans Any comments?
What to do when someone overdoses on heroin? In: Heroin categories]. Answer: Improve. Well, if you're worried about it, you probably need a Heroin
In reversed phase chromatography ODS-columns are used (C18 bound silica etc) but what does the ODS stand for?
Heroin (like morphine, methadone etc.) slows down your breathing, which means less oxygen gets to your brain and you MORE? More:http://www.chacha.com/question/what-happens-when-someone-od's-on-heroin%3F-what-happens
Heroin shuts down your nerves, thats why it was used as a painkiller. Sid Vicious was too relaxed to breath properly and drowned in his own fluids, but he was also unconscious, or at least not conscious enough to feel pain. Normally, drowni… More:http://answers.yahoo.com/question/index?qid=20090514120902AA4cdxi
They will basically stop breathing (respiratory arrest), or breath very slowly, eventually they will die due to lack of oxygen in the brain. They may also vomit, and since heroin and other opiates suppress the gag reflex there is a real cha… More:http://answers.yahoo.com/question/index?qid=20091110164436AAy8pny
When a person overdoses on a mixture of med.s as such do they die in I once found my ex passed out from a heroin overdose, needle still
An overdose occurs when a person takes more than the proper amount of a drug, Respiratory arrest happens when breathing stops for more than five minutes. Overdoses of opiate drugs such as morphine, codeine or heroin can cause Detail:http://www.ehow.com/about_5656137_human-respiration-problems-drugs-overdose.html
Powered by: WordPress